MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an elective deep brain stimulation (dbs) implantable pulse generator (ipg) revision procedure, the lead extension appeared bent and cracked upon removal from the ipg header.The physician noted that the patient has a difficult time speaking and could not confirm any adverse events and the cause of the damage to the lead extension are unknown.The lead extension was replaced with another of the same model, and the procedure was completed successfully.Analysis of the damaged lead extension was not performed, as it was retained by the facility.The patient recovered well post-operatively.
 
Additional Manufacturer Narrative
Block d2b: additional pro codes, nhl, pjs.
 
Additional Manufacturer Narrative
Based on the available information (in the absence of product return) boston scientific concludes that the cause of the bent and cracked lead extension upon removing from the ipg header could not be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The lead extension was retained by the facility, as such physical analysis has not been conducted in our laboratory.A product labeling review identified that the device was used per the ifu product label.The lead extension was retained by the facility.As such, physical analysis has not been conducted in our laboratory.However, based on objective evidence from the field, engineers have concluded that bent and cracked lead extension upon removing from the ipg header cause could not be established.
 
Event or Problem Description

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22351537
Report Number2124215-2025-43029
Device Sequence Number15585213
Product Code MHY
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)260425(10)5002880
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2026
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5002880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date05/14/2026
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite